# SDR SWAA2019042431974

- Difficulty date: February 25, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CORNER ON RIGHT WING #3 L/E FLAP IS CRACKED.          / REPAIRED-FLAP IAW ATS ER
